MathSciNet Relay Station
MathSciNet bibliographic data
MR1478844 (98i:32030) 32G15 (20H10 30F60 57N05)
McMullen, Curtis T. Complex earthquakes and Teichmüller theory. J. Amer. Math. Soc. 11 (1998), no. 2, 283–320.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement